# SDR QMLA2015030615013

- Difficulty date: March 6, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N202AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3343
- Aircraft time: 2,855 hours, 8,179 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 11,275 hours, 18,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AT CRUISE FLIGHT, THE PILOT TURNED ON THE CABIN HEAT & APPROX 3 MINUTES LATER, THE MEDICAL CREW NOTICED SMOKE FILLING UP THE CABIN AS WELL AS NOXIOUS FUMES.  THE CABIN HEAT WAS TURNED OFF & THE WINDOWS WERE OPENED TO VENT THE CABIN.  THE FLIGHT WAS ABORTED & THE ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.  ONCE ON THE GND, THE MECHANIC ARRIVED TO INSPECT THE ACFT HEATING SYS.  AFTER NO OBVIOUS DEFECTS WERE FOUND, A 20 MINUTE GND RUN WAS COMPLETED.  THE SMOKE & FUMES COULD NOT BE DUPLICATED & THE ACFT WAS RETURNED TO SERVICE AT THAT TIME.
